On meds for high blood pressure but still having some problems

United States
January 15, 2007 9:49pm CST
I had to start taking medication for high blood pressure after the birth of my son. It has been stabilized and I was doing much better until recently. My blood pressure goes up and down and has bottomed out a couple of times. I have passed out once. I feel like my heart is racing and I become lightheaded, clammy and begin to sweat. I am still of the meds for my blood pressure and it has been more normal the past few days but I'm still having the lightheadedness and palpitations. Does anyone know what this could be?
2 people like this
7 responses
• Canada
25 Jan 07
Hello Courtney79, I know what you are feeling about, I had my blood pressure go completely down while I was pregnant of my second son. I was a sign of my future high blood pressure condition. Now I am on medication (Altace) to control it. But even with this medication my HBP just wouldn't go down. So I was introduced to this natura l fruit juice by a friend of mine that has improve my results by so much. I you want to read my story in detail, please visit this link: http://www.monmangostan.com/Pages_an/health_exp.html The Mangosteen fruit juice has anti-oxydant properties that really helps in any inflammatory ailments or condition (blood pressure, cholesterol, diabete, cancer, hearth disease). It is my good health miracle product. This natural product is a blessing from God! Hope this may help you recover and have all the energy you need to take care of your baby. Sincerely, Johanne
@bigfrank1 (114)
• United States
17 Feb 08
Try to look for liquid vitamins, they work for me and metabolize better. Also they help with other illnesses. Feel free to check out my website @ myverve.com/bigfrank1
@sajuman (1854)
• India
25 Nov 07
Thanks for sharing...This will useful for all... It is important to take steps to keep your blood pressure under control. The treatment goal is blood pressure below 140/90 and lower for people with other conditions, such as diabetes and kidney disease. Adopting healthy lifestyle habits is an effective first step in both preventing and controlling high blood pressure. If lifestyle changes alone are not effective in keeping your pressure controlled, it may be necessary to add blood pressure medication
@emeraldisle (13139)
• United States
23 Jan 07
Check with your doctor. These could be some serious side effects of the medication. He would be best to tell you what to do. In the mean time do not stop taking it but do be careful. You don't want to pass out anyplace. You really shouldn't drive either if you are dizzy that way. Hopefully it's nothing to worry about but you don't want to take a chance on it.
• United States
18 Jan 07
Hello, this sounds really serious and definitely warrants the opinion of a doctor.
• United States
16 Jan 07
I really dont know what you are experiencing. You should see your doctor immediately. Im sure whatever it is your dr. will be able to diagnose you properly. You dont want to fool around when it comes to your blood pressure. Best of luck to you!
• United States
16 Jan 07
maybe you are encountering to much stress but definitely consult your doctor immediately